Top 10 Antihistamine Non Drowsy – Allergy Medicine

Top 10 Antihistamine Non Drowsy – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief

#ad
Good Sense #ad - Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten. Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor.

24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. Good Sense

#ad

Antihistamine for Allergy Relief, 365 Count, GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg

#ad
Good Sense #ad - Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.

A 5 mg allergy relief product may be appropriate for less severe symptoms. Active ingredient: compare to the active ingredient in Zyrtec. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Read package for full directions before use.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886

3. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy, 300 Count, Cetirizine Hydrochloride Tablets, Antihistamine, 10 mg

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes.

All day allergy provides up to 24 hours of temporary relief. Compare amazon basic Care All Day Allergy to the active ingredient of Zyrtec. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.

Active ingredient: the active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part NumberXM-zhihan717-4

4. ValuMeds

#ad

Hay Fever, Allergies | Kids, Adults Compare to Allegra Tablets, Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Dry

#ad
ValuMeds #ad - Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens.

Non-drowsy formula – A true non-drowsy formula for kids and adults. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

5. Allegra

#ad

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part Number319163
ModelAA70T

6. Claritin

#ad

Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets, Claritin RediTabs 24 Hour Allergy Medicine, 30 Count

#ad
Claritin #ad - Powerful, 24 hour, non drowsy indoor and outdoor allergy relief. Speed of dissolution does not imply speed of relief. Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. No water needed. Easy to take 24 hour RediTabs contain 10 mg of loratadine per tablet. 24-hour, non-drowsy indoor and outdoor allergy relief. Orally dissolves up to 3x faster than any other tablet. Orally disintegrating allergy tablet. Melts in mouth.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.15 Inches
Length4.95 Inches
Weight0.1 Pounds
Width1.5 Inches
Part Number499722
Model499722

7. KIRKLAND SIGNATURE

#ad

10mg, 365-Count Personal Healthcare/Health Care, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine

#ad
KIRKLAND SIGNATURE #ad - This provides 24 hour indoor and outdoor allergies relief of sneezing, watery eyes, runny nose, itchy, and itchy throat or nose. Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. The loratadine tablets, 10mg formula is the original prescription strength. The general directions are for adults and children 6 years and over. Do not take more than 1 tablet in 24 hours.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3.15 Inches
Length1.5 Inches
Weight0.12 Pounds
Width1.5 Inches
Part NumberSPPPOA045235
ModelSPPPOA045235

8. ValuMeds

#ad

Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry, Hay Fever, Itchy Eyes

#ad
ValuMeds #ad - Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, a scratchy nose and throat, itchy, sneezing, watery eyes, and other allergy symptoms. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

9. Magno-Humphries

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
Magno-Humphries #ad - Non-Drowsy. Indoor & Outdoor Allergies. Fexofenadine HCl 180 mg. Compare to Allegra Allergy active ingredient. 100 count Tablets.
BrandMagno-Humphries #ad
ManufacturerMagno-Humphries #ad

10. Alavert

#ad

60 Count Pack of 1, Antihistamine, Alavert Allergy 24-Hour Relief Citrust Burst Flavor Orally Disintegrating Tablets, Non-Drowsy

#ad
Alavert #ad - Alavert allergy orally Disintegrating Tablets may be used by those 12 years and older. Hsa and fsa eligible product. Multi-symptom allergy relief tablets deliver 24 hours of non-drowsy relief 1 from sneezing, itchy, runny nose, watery eyes and itching of the nose & throat. Over-the-counter antihistamine medicine tackles the worst allergy symptoms. Allergy medicine with active ingredients Loratadine 10 mg. Includes one pack of 60 tablets of Alavert Allergy 24 Hour Orally Disintegrating Tablets, citrus burst flavor.
BrandAlavert #ad
ManufacturerAlavert #ad
Height4 Inches
Length6 Inches
Weight0.15 Pounds
Width5 Inches
Part Number513812
Model305732621654